# SDR GTIA2019010103061

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 27,677 hours, 11,929 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY RAIN AT DEPARTURE AIRPORT. WHEN DESCENDING TO DESTINATION MCO AT APPROX 4,500 WHEN AVEC DOORS OPENED THERE WAS A HEAVY DIRTY SOCKS SMELL IN THE COCKPIT NOT NOTICEABLE IN THE CABIN. T/S IAW TSM 05-50-00, PACK 1 & 2. UNABLE TO DUPLICATED SMELL. A/C OK FOR SVC.
